Zhurnal Vychislitel'noi Matematiki i Matematicheskoi Fiziki
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Zh. Vychisl. Mat. Mat. Fiz.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


1985, Volume 25, Number 7  


The rate of convergence of projection methods in the eigenvalue problem for equations of a special type
A. G. Zarubin
963
The effect of round-off errors in iteration processes
E. I. Filippovich
973
Convergence of difference approximations and regularization of optimal control problems for elliptic equations
F. V. Lubyshev
983
Convergence of the Galerkin method for a nonlinear two-point singularly perturbed boundary value problem in the space $C[a,b]$
I. A. Blatov, V. V. Strygin
1001
Numerical integration of a singularly perturbed Cauchy problem for an ordinary differential equation
I. P. Boglaev
1009
Raising the efficiency of algorithms for the integration of ordinary differential equations at the expense of loss of stability
V. A. Novikov, E. A. Novikov
1023
Unbounded invariant solutions of a quasilinear parabolic equation possessing the self-focusing property
M. M. Ad'yutov, A. P. Mikhailov
1031
Classification of Backlund transformations of first order for third order evolution equations with a constant separant
S. V. Khabirov
1039
Convergence of a particle method for a two-dimensional system of Vlasov equations
M. Gadoev
1050
A numerical method for solving the problem of maximization of torsional rod rigidity
M. A. Volkov
1057
Motion of a rarefied gas induced by a strong point explosion of a finite gas mass
V. V. Aristov, E. M. Shakhov
1066
On the ill-posed nature of the algebraic closure of the second power of a set of algorithms for calculating estimates
T. V. Plokhonina
1078

Scientific communications
On a fast algorithm for the approximate solution of a discrete Wiener–Hopf equation and an estimation of the accuracy
V. A. Morozov, N. I. Mchedlishvili
1086
The choice of regularization parameter for the solution of a linear operator equation
Yu. A. Kriksin
1092
An approach to the numerical calculation of the magnetostatic characteristics of a system under skin-effect conditions
V. V. Bulan, G. T. Golovin
1097
On an algorithm for simulating normal distribution
I. G. Dyad'kin
1102
On one method for solving hybrid model of collisionless plasma
D. S. Filippychev
1104
Integral equations in skin-effect theory
Yu. I. Mokin
1109
The completeness of a family of estimate-computing algorithms with continuous initial data
A. R. Ashurov
1110
Журнал вычислительной математики и математической физики Computational Mathematics and Mathematical Physics
 
Contact us:
 Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2022